MAUDE Adverse Event Report: RAYNHAM SURG PAT XRAY 1/2X2 -200; SURGICAL PATTIES

RAYNHAM SURG PAT XRAY 1/2X2 -200; SURGICAL PATTIES
Model Number 801406
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the surgical pattie radiopaque tails detach quite easily.It is unknown if there was patient involvement; however, no patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The surgical pattie was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the pattie/strip unit was inspected using the test method used at the time of manufacturing.No anomalies were observed.All returned units were pull tested and were within the specifications for the product.The complaint could not be verified through failure analysis.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.

Brand Name
SURG PAT XRAY 1/2X2 -200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13255466
Report Number3014334038-2022-00003
Device Sequence Number4582563
Product Code HBA
UDI-Device Identifier10381780515012
UDI-Public10381780515012
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number801406
Device Catalogue Number801406
Device Lot Number5311186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown